# SDR QXEA0100485

- Difficulty date: April 5, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,706 hours, 13,024 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND WING STATION YW171.40 FORWARD SURFACE OF FRONT SPAR HAS GOUGE WORK ON ATTACHING ANGLE TO NACELLE.  REPAIRED IAW DHC-8 SRM 51-20-00, 51-20-11, 51-00-06, 51-20-16 AND 51-20-36.
